# SDR CALA2013031800162

- Difficulty date: March 16, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 47,815 hours, 16,666 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead
- Part number: 111A1101
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WW AT STA RBL 34 TO RBL 38-CRACK IN PRESS BULKHEAD AT APPROX S17R-S18R INSTALLED WEB REPAIR IN RT W/W REF SRM 57-10-10, REPAIR 3, ISSUED DIP TO INSPECT AREA AT INTERVAL OF 56,000 FLT CYCLES AND THEREAFTER AT 36,000 FLT CYCLES REF SRM 57-10-10.  REPAIR 3 PARA 6 FOR INSP INTERVALS.  ACCOMPLISH INSPECTION IAW SRM 57-10-10, REPAIR 3, PARAG 6 AT 56,000 FLT CYCLES AFTER REPAIR INSTALLATION AND EACH 36,000 FLT CYCLES THEREAFTER.
